What is the cause of my reoccurring yeast infection?

August 5th, 2012 by Emily

Question: What is the cause of my reoccurring yeast infection?
I’ve been on Zarah (generic brand of Yaz birth control pill) for over a year now. Before about 4 months ago, I have never once gotten a yeast infection. I’m not intake a high sugary diet or anything and I’m taking acidophilus supplements and have used OTC treatments, but within about a month or two the infection keeps coming back. I wonder if this is because of my birth control, but I haven’t had yeast infections in the whole year before that I was taking it. I’ve tried using natural remedies (inserting acidophilus capsules into my vagina) and OTC medication (usually some sort of monistat 1 day treatment) I really don’t want to go see a doctor. It’s actually not imperative for me to be taking birth control, as it is just for my acne and nothing else. Should I quit it and look for substitute acne help? Any knowledgeable answers would be greatly appreciated, thank you.

Best answer:

Answer by Fallgal
Are you *sure* what you have is a yeast infection? I just read a list of side effects for Zarah, and it included vaginal itching and discharge. You might be treating for something you don’t have.

If these infections are reoccurring, you might want to see a doctor. Perhaps he can prescribe a easy topical cream, or prescribe a gentler birth control.

What do you think? Answer below!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,900 bad guys.